# SDR SWAA2022030780137

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737*
- Aircraft serial: 29846
- Aircraft time: 60,341 hours, 35,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SIDE; BETWEEN ROW 8 & 9; PHOTO LUMINESCENT EMERGENCY FLOOR LIGHTING STRIP LOOSE. / [01] RESECURED PHOTO LUMINESCENT STRIP AT ROW 8 ABC & 9 ABC PER AMM 33-51-15.
